×

Found 13,320 Documents (Results 1–100)

100
MathJax

Proof of the jacobian conjecture in the two-dimensional case and global isochronous centers of polynomial Hamiltonian differential systems. (English. Russian original) Zbl 07585640

Differ. Equ. 58, No. 6, 847-851 (2022); translation from Differ. Uravn. 58, No. 6, 846-849 (2022).
MSC:  37Jxx 34C05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software